MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VOCSN, ENGLISH
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to ventec that the device was delivering low vte (exhaled tidal volume).There were no reports of patient use associated with the reported issue.
 
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it delivering low vte (exhaled tidal volume) could not be duplicated during testing, however, ventec did observe that the device was not ventilating as expected due to an unrelated issue.Ventec replaced the external flow module (efm) to resolve the unrelated issue, and subsequent testing revealed that the device was providing vte levels within specification.Proper device operation was confirmed through functional and performance testing.It is reasonable to conclude that the efm replacement would resolve a vte issue.The investigation determined that the cause of the reported issue was the efm.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key22092104
Report Number3013095415-2025-00464
Device Sequence Number6935325
Product Code CBK
UDI-Device Identifier00855573007006
UDI-Public(01)00855573007006(11)181030
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVOCSN, ENGLISH
Device Catalogue NumberPRT-00490-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown